Posted: Mon Nov 25, 2013 9:03 am
Do you have regular monthly cycles?! If not then you could be producing more lining and then shed this when you get your AF. You can also pass one after coming off the pill.
They can also be sometimes be associated with a miscarriage. Perhaps take a HCG test as sometimes you can still get a positive a couple of weeks after a miscarriage depending on the levels just to see if anything shows up. Otherwise it could have been due to your lining.
Posted: Mon Dec 02, 2013 5:26 pm
I've had it happen twice now , first time was when I was waiting for my tubal cannulation and I took Noresthisterone for almost 3 weeks to change the date of my AF, when it arrived it was just a bit of bright red bleeding nothing like normal and then that evening I started to get horrible cramps, every 5 minutes or so, they honestly felt like contractions, I started to think it had to be a miscarriage they were so bad , just as they were getting unbearable and I was about to ask my OH to take me to the hospital I got the worst one yet and then felt 'something' partly come out (sorry for the TMI) went to the bathroom and there was a large lump of tissue there, the pain stopped straight away, it was like two triangles joined along the top edge with a thin string bit on one side which looked like it might have been going into my tube
It was definitely a decidual cast as I googled it and it looked the same as some of the pics, you can get them with an ectopic as the lining thickens in the same way as a pregnancy and you can get them with a miscarriage, but you can also get them randomly when not pregnant if you have higher Progesterone than normal either from birth control or Noresthisterone or just because you have a longer than normal luteal phase .
10 Days after that one I had an op that showed my only tube was completely blocked at the site of a previous Op so I know I wasn't pregnant.
I also had a partial one after taking Noresthisterone earlier this year to delay AF by a week for my holiday, I think some womens bodies are just more sensitive to hormonal changes than others.
It's not considered something to worry about, but I know it can be very scary ( and painful) at the time xx
Posted: Mon Dec 02, 2013 7:02 pm
Thanks for the replies. I have a normal regular cycle, and am taking birth control pills. Yes, the pain was like a contraction, i was a little concerned about what was going on to be honest. I then read another post where they were mentioned and googled it and looked at the pictures, and it looked similar to what i had. sorry TMI. Glad to hear its probably not something bad and am hoping it was just due to being on the pill. x